# SDR SWAA2012091007481

- Difficulty date: September 6, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 16,032 hours, 9,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CENTER CABIN EMERGENCY EXIT LIGHTS FAILED CAPACITY FUNCTION CHECK BETWEEN ROWS 10 TO ROW 4.  REMOVED AND REPLACED BATTERY PACK PER MM.
